# SDR DL76S980361

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES FILLED CABIN DURING T/O ROLL, SMELLED LIKE O/HEATED OVEN OR BURNING PAPER DID NOT SMELL LIKE ELECT.  SMOKE ALARMS IN AFT LAVS WENT ON.  SMELL DISAPATED TEMPORARILY RTND ON LDG.  RAN ENGS AT T/O PWR W/ACFT PACKS ON; NO SMOKE OR ODOR NOTICED IN CABIN.  REPLACED RECIRC FILTERS, CHKD ALL LAV TRASH CONTAINERS AND FIRE EXTINGUISHER CKD, ALL COFFEEMAKERS AND OVENS.  NO PROBLEMS NOTED, ACFT OK FOR SERVICE.
